Show simple item record

dc.contributor.authorKristaly, Alexandru ( Orcid Icon 0000-0003-1678-6653 )
dc.date.accessioned2021-08-05T14:22:36Z
dc.date.available2021-08-05T14:22:36Z
dc.date.issued2007-03-09
dc.identifier.citationKristály, A. (2007). A double eigenvalue problem for Schrödinger equations involving sublinear nonlinearities at infinity. Electronic Journal of Differential Equations, 2007(42), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14202
dc.description.abstractWe present some multiplicity results concerning parameterized Schrödinger type equations which involve nonlinearities with sublinear growth at infinity. Some stability properties of solutions with respect to the parameters are also established in an appropriate Sobolev space.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSchrödinger equationen_US
dc.subjectSublinearity at infinityen_US
dc.subjectEigenvalue problemen_US
dc.titleA double eigenvalue problem for Schrödinger equations involving sublinear nonlinearities at infinityen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record